# SDR FDEA201506242007

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312920000
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SEAT TRACK & DUMMY SEAT TRACK ATTACHMENT FITTING EO 6-5310-7-3322 B2 PT 1, FOUND SEAT TRACK AT FRAME 54 - 54.2, RT NR 5 GAP VALUE TO BE OUT OF LIMITS.  REPAIRED SEAT TRACK IAW SRM 53-15-16 FIG 201.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
